Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 5841985, 8 pages
https://doi.org/10.1155/2018/5841985
Research Article

Some Nonlinear Delay Volterra–Fredholm Type Dynamic Integral Inequalities on Time Scales

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City, Cairo 11884, Egypt
3School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Correspondence should be addressed to Yazhou Tian; moc.361@963uohzaynait

Received 22 February 2018; Accepted 25 July 2018; Published 12 August 2018

Academic Editor: Manuel De la Sen

Copyright © 2018 Yazhou Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are devoted to studying a class of nonlinear delay Volterra–Fredholm type dynamic integral inequalities on time scales, which can provide explicit bounds on unknown functions. The obtained results can be utilized to investigate the qualitative theory of nonlinear delay Volterra–Fredholm type dynamic equations. An example is also presented to illustrate the theoretical results.

1. Introduction

Since Hilger established the theory of time scales [1], it has become the research focus of mathematics and engineering field [2]. Particularly, integral inequalities play an important role in studying the qualitative properties of dynamic equations on time scales. For example, the integral inequalities were employed to investigate the stability of switched systems or uncertain nonlinear systems [3, 4].

In recent years, many authors have been devoted to studying different kinds of integral inequalities and their applications [524], especially the application of Volterra–Fredholm integrodifferential system [2528]. To mention a few, in [8], Gu and Meng considered the nonlinear dynamic integral inequalities on time scales and applied the theoretical results to Volterra–Fredholm integrodifferential system, and Liu [9] investigated the linear delay Volterra–Fredholm type dynamic integral inequalities which generalized the main results of [8]. In [20], Xu and Ma considered Volterra–Fredholm type integral inequalities in two independent variables and their applications in partial differential equations. Very recently, in [22], Ding and Ahmad studied Volterra–Fredholm type integral inequalities and their applications to fractional differential equations. As is known to us, few authors pay attention to nonlinear delay Volterra–Fredholm type dynamic integral inequalities on time scales. This is the main reason why we establish this topic.

This paper investigates a class of nonlinear dynamic integral inequalities on time scales, which can be utilized as effective tools in the study of delay Volterra–Fredholm type dynamic equations. At the end, we provide an example to illustrate the main results.

2. Main Results

Throughout the paper, let be the set of real numbers, , be the class of all continuous functions defined on set with range in the set , and be an arbitrary time scale. The set is derived from as follows: if has a left-scattered maximum , then ; otherwise, . , where , , and . denotes the set of rd-continuous functions. represents the set of all regressive and rd-continuous functions, and . The graininess function is defined by , the forward jump operator by , and the circle plus addition is defined by .

Next, we introduce some lemmas to establish the main results.

Lemma 1 (comparison theorem [2]). Let and . If then

Lemma 2 (see [2]). Assume that is continuous at with and , and is rd-continuous on . For any , if there exists a neighborhood of , independent of , such that where represents the derivative of with respect to , then implies

Lemma 3 (see [6]). Let and . For any , we have

Theorem 4. Assume that , , and are positive constants, are rd-continuous functions, is nondecreasing, , , and . If satisfies with the initial condition then under the condition that and , where

Proof. Define by Then, , is nondecreasing, and Next, we will prove that, for every , .
Case 1. When , we obtain Case 2. For with , by the initial condition (8), we have From (14) and (15), we always have the relation By simple computation, it follows from (12) and (16) that For any , it follows from Lemma 3 that This together with (17) implies which yields i.e., where . Note that and . By Lemma 1, we get From (11) and (13), we get i.e., Therefore, Noting that , we obtain the required inequality (9). The proof is complete.

Remark 5. [8, Theorem 3] is the special case of Theorem 4 with , , , and .

Remark 6. Theorem 4 generalizes [9, Theorem 3.1] to the nonlinear case.

Remark 7. From (9), we can obtain that the upper bound of depends on parameters , and . For practical system, the above parameters are easily to be obtained; therefore the theoretical upper bound can be computed by (9).

If we take , then the following result can be obtained.

Corollary 8. Let be defined as in Theorem 4 and satisfy and (8). If and , then where are defined as in Theorem 4 and

Theorem 9. Suppose that , , and are positive constants, are rd-continuous functions, is nondecreasing, are defined as in Lemma 2 such that and for , , , and . If satisfies and (8), then under the condition that and , where

Proof. Define by Then, for , is nondecreasing, and It is not difficult to obtain that Taking the derivative of and by Lemma 2, we get It follows from (33) and (35) that By Lemma 3, we get for any . Combining (37) with (38) yields The remainder of the proof is similar to that of Theorem 4, and hence we omit it here.

Remark 10. In [14], we investigated the integral inequalities with mixed nonlinearities on time scales; however, the delay terms are not considered; furthermore, the inequalities considered in this paper are Volterra–Fredholm type. The results established in Theorems 4 and 9 generalize [14, Theorems 2.1 and 2.2].

3. Application

In this part, we present an example to illustrate the theoretical results.

Example 11. Consider the delay Volterra–Fredholm type integral equation on time scales with the initial condition where and defined on the interval are the state and state delay variables, respectively. , is nondecreasing, , , and . satisfying , , and , , and are continuous functions.

Suppose that where and are real constants and , , and are nonnegative rd-continuous functions on . If and , then the solution of (40) satisfies where Actually, by (40), satisfies It is not difficult to verify (43) is satisfied by Corollary 8.

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

Authors’ Contributions

All three authors contributed equally to this work. They all read and approved the final version of the manuscript.

Acknowledgments

This work was supported by the National Natural Science Foundations of China (11671227, 61703180), the Natural Science Foundation of Shandong Province (ZR2017LF012), A Project of Shandong Province Higher Educational Science and Technology Program (J17KA157), and the Doctoral Scientific Research Foundation of University of Jinan (1008398).

References

  1. S. Hilger, “Analysis on measure chains: a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhauser, Boston, MA, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Tian, Y. Cai, and Y. Sun, “Asymptotic behavior of switched delay systems with nonlinear disturbances,” Applied Mathematics and Computation, vol. 268, pp. 522–533, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. Ben Nasser, K. Boukerrioua, M. Defoort, M. Djemai, and M. A. Hammami, “State feedback stabilization of a class of uncertain nonlinear systems on non-uniform time domains,” Systems & Control Letters, vol. 97, pp. 18–26, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. P. Agarwal, D. O’Regan, and S. Saker, Dynamic Inequalities on Time Scales, Springer International Publishing, Basel, Switzerland, 2014.
  6. F. C. Jiang and F. W. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Q. Feng, F. Meng, and B. Zheng, “Gronwall-Bellman type nonlinear delay integral inequalities on time scales,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 772–784, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Gu and F. Meng, “Some new nonlinear Volterra-Fredholm type dynamic integral inequalities on time scales,” Applied Mathematics and Computation, vol. 245, pp. 235–242, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Liu, “A class of retarded Volterra-Fredholm type integral inequalities on time scales and their applications,” Journal of Inequalities and Applications, Paper No. 293, 15 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Liu, “Some new integral inequalities with mixed nonlinearities for discontinuous functions,” Advances in Difference Equations, Paper No. 22, 16 pages, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. N. Li, “Some new dynamic inequalities on time scales,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 802–814, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q. H. Ma and J. Pečarić, “The bounds on the solutions of certain two-dimensional delay dynamic systems on time scales,” Computers & Mathematics with Applications. An International Journal, vol. 61, no. 8, pp. 2158–2163, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Tian, M. Fan, and F. Meng, “A generalization of retarded integral inequalities in two independent variables and their applications,” Applied Mathematics and Computation, vol. 221, pp. 239–248, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Tian, Y. Cai, L. Li, and T. Li, “Some dynamic integral inequalities with mixed nonlinearities on time scales,” Journal of Inequalities and Applications, vol. 2015, article 12, pp. 1–10, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Tian, M. Fan, and Y. Sun, “Certain nonlinear integral inequalities and their applications,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 8290906, 8 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Abdeldaim and A. A. El-Deeb, “On generalized of certain retarded nonlinear integral inequalities and its applications in retarded integro-differential equations,” Applied Mathematics and Computation, vol. 256, pp. 375–380, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. A. El-Deeb and R. G. Ahmed, “On some generalizations of certain nonlinear retarded integral inequalities for Volterra-Fredholm integral equations and their applications in delay differential equations,” Journal of the Egyptian Mathematical Society, vol. 25, no. 3, pp. 279–285, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. Xu and F. Meng, “Some new weakly singular integral inequalities and their applications to fractional differential equations,” Journal of Inequalities and Applications, vol. 2016, no. 78, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Xu and X. Ma, “Some new retarded nonlinear Volterra-Fredholm type integral inequalities with maxima in two variables and their applications,” Journal of Inequalities and Applications, vol. 2017, article no. 187, 2017. View at Publisher · View at Google Scholar · View at Scopus
  21. W.-S. Wang, X. Zhou, and Z. Guo, “Some new retarded nonlinear integral inequalities and their applications in differential–integral equations,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10726–10736, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. X.-L. Ding and B. Ahmad, “A generalized Volterra-Fredholm integral inequality and its applications to fractional differential equations,” Advances in Difference Equations, Paper No. 91, 8 pages, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. Boudeliou, “On certain new nonlinear retarded integral inequalities in two independent variables and applications,” Applied Mathematics and Computation, vol. 335, pp. 103–111, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. H. Saker, “Applications of Opial inequalities on time scales on dynamic equations with damping terms,” Mathematical and Computer Modelling, vol. 58, no. 11-12, pp. 1777–1790, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. O. Abu Arqub, “An iterative method for solving fourth-order boundary value problems of mixed type integro-differential equations,” Journal of Computational Analysis and Applications, vol. 18, no. 5, pp. 857–874, 2015. View at Google Scholar · View at MathSciNet · View at Scopus
  26. M. Al-Smadi, O. A. Arqub, N. Shawagfeh, and S. Momani, “Numerical investigations for systems of second-order periodic boundary value problems using reproducing kernel method,” Applied Mathematics and Computation, vol. 291, pp. 137–148, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. O. Abu Arqub, “Fitted reproducing kernel Hilbert space method for the solutions of some certain classes of time-fractional partial differential equations subject to initial and Neumann boundary conditions,” Computers & Mathematics with Applications, vol. 73, no. 6, pp. 1243–1261, 2017. View at Publisher · View at Google Scholar
  28. F. Ghomanjani, M. H. Farahi, and N. Pariz, “A new approach for numerical solution of a linear system with distributed delays, VOLterra delay-integro-differential equations, and nonlinear VOLterra-Fredholm integral equation by Bezier curves,” Computational & Applied Mathematics, vol. 36, no. 3, pp. 1349–1365, 2017. View at Publisher · View at Google Scholar · View at MathSciNet